# SDR HEEA954801

- Difficulty date: April 19, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N8045T
- Make and model: Bell 214ST
- Aircraft serial: 28101
- System (JASC): 7120 · Engine Mount Section
- Part: Fitting
- Part number: 214060207102
- Condition: Worn
- Location: Eng Mount
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

#2 ENGINE AFT ENGINE MOUNT BEARING WORN.
